MathSciNet Relay Station
MathSciNet bibliographic data
MR1797580 58J52 (19L64 53C29 58J90 81T50)
Freed, Daniel S.; Witten, Edward Anomalies in string theory with D-branes. Asian J. Math. 3 (1999), no. 4, 819–851.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement